# SDR 96FDEA01243

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Part number: 65183834
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0717 024, BS 1110 TO 1130, STR 26R, WL 152.  SKIN IS BULGED.  *S/D*  OPENED SKIN LAP REMOVED THE CORROSION BY BLENDING .002 FROM AN AREA OF 6 BY 12 ON THE SKIN.  REMOVED THE TRIPLER REINSTALLED FASTENERS, AREA IS WITHIN LIMITS AS PER SRM 53-30-1.
